# SDR SWIA202005140619

- Difficulty date: February 28, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PASSENGER DOOR HINGE HALF, DOOR SIDE, HAS SCRATCHES/NICK/GOUGES ON ALL 27 LUGS.   (C-CHECK) RO 5/10/2020   PERFORMED PERMANENT REPAIR TO PAX DOOR HINGE LUG LANDS AS PER BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. COMPLIED WITH SKYWEST TASK CARD STRUCTURAL MAJOR REPAIR **RII**
